Follow
Arturo de Pablo
Arturo de Pablo
Verified email at math.uc3m.es
Title
Cited by
Cited by
Year
A concave—convex elliptic problem involving the fractional Laplacian
C Brändle, E Colorado, A de Pablo, U Sánchez
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 143 (1 …, 2013
4902013
On some critical problems for the fractional Laplacian operator
B Barrios, E Colorado, A De Pablo, U Sánchez
Journal of Differential Equations 252 (11), 6133-6162, 2012
4212012
A fractional porous medium equation
A de Pablo, F Quirós, A Rodríguez, JL Vázquez
Adv. Math. 226, 1378–1409, 2011
2162011
A general fractional porous medium equation
A de Pablo, F Quirós, A Rodríguez, JL Vázquez
Communications on Pure and Applied Mathematics 65 (9), 1242-1284, 2012
1902012
Travelling waves and finite propagation in a reaction-diffusion equation
A de Pablo, JL Vázquez
Journal of differential equations 93 (1), 19-61, 1991
1461991
Mathematical model of the non equilibrium water oil displacement in porous strata
GI Barenblatt, J Garcia Azorero, A De Pablo, JL Vazquez
Applicable Analysis 65 (1-2), 19-45, 1997
721997
Classical solutions and higher regularity for nonlinear fractional diffusion equations
JL Vázquez, A de Pablo, F Quirós, A Rodríguez
Journal of the European Mathematical Society 19 (7), 1949-1975, 2017
68*2017
Critical exponents for a semilinear parabolic equation with variable reaction
R Ferreira, A de Pablo, M Pérez-LLanos, JD Rossi
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 142 (5 …, 2012
672012
The balance between strong reaction and slow diffusion
A De Pablo, JL Vazquez
Communications in partial differential equations 15 (2), 159-183, 1990
521990
The blow-up profile for a fast diffusion equation with a nonlinear boundary condition
R Ferreira, A de Pablo, F Quirós, JD Rossi
The Rocky Mountain journal of mathematics, 123-146, 2003
482003
Travelling wave behaviour for a porous-Fisher equation
A de Pablo, A Sánchez
European Journal of Applied Mathematics 9 (3), 285-304, 1998
481998
Classification of blow-up with nonlinear diffusion and localized reaction
R Ferreira, A De Pablo, JL Vazquez
Journal of Differential Equations 231 (1), 195-211, 2006
442006
Nonsimultaneous quenching
A de Pablo, F Quirós, JD Rossi
Applied Mathematics Letters 15 (3), 265-269, 2002
412002
Global travelling waves in reaction–convection–diffusion equations
A de Pablo, A Sanchez
Journal of Differential Equations 165 (2), 377-413, 2000
392000
Non-simultaneous quenching in a system of heat equations coupled at the boundary
R Ferreira, A Pablo, F Quirós, JD Rossi
Zeitschrift für angewandte Mathematik und Physik ZAMP 57 (4), 586-594, 2006
382006
Perturbations of a critical fractional equation
E Colorado, A de Pablo, U Sanchez
Pacific J. Math 271 (1), 65-85, 2014
322014
Classical solutions for a logarithmic fractional diffusion equation
A de Pablo, F Quirós, A Rodríguez, JL Vázquez
Journal de Mathématiques Pures et Appliquées 101 (6), 901-924, 2014
302014
Asymptotic simplification for a reaction–diffusion problem with a nonlinear boundary condition
A de Pablo, F Quirós, JD Rossi
IMA journal of applied mathematics 67 (1), 69-98, 2002
302002
Nonlocal filtration equations with rough kernels
A de Pablo, F Quirós, A Rodríguez
Nonlinear Analysis 137, 402-425, 2016
202016
Numerical Blow-up for the p-Laplacian Equation with a Source
R Ferreira, A De Pablo, M Pérez-Llanos
Comput. Methods Appl. Math. 5 (2), 137-154, 2005
18*2005
The system can't perform the operation now. Try again later.
Articles 1–20